# SDR CKSA98062

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION.  CORROSION UNDER FLOOR PANELS AT FS 855 RBL 11 TO 33 APPROX 84 TO 105 FROM RT SIDE WALL ON FLOOR SUPPORTS.  REMOVED AND REPLACED CORRODED FLOOR SUPPORTS IAW B747 SRM 51-10-01.  CORROSION TASK CARD NUMBER C53-210-01 PART 3 OF 8.  NON-ROUTINE TASK CARD NUMBER 12828.
